# SDR YV3R2019091100181

- Difficulty date: September 9, 2019
- Submitted: September 11, 2019
- Operation: General aviation
- Aircraft: N957CS
- Make and model: Robsin R44RAVENII
- Aircraft serial: 14162
- Aircraft time: 267 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Collector
- Part number: C1696
- Condition: Distorted
- Location: Exhaust
- Part time: 267 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED EXHAUST COLLECTOR P/N: C169-6 IS DISTORTED.
